Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What causes breast discharge, sometimes blood in men?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
What causes Male breast discharge, sometimes bloody. Have had ultra sound and mamograms, all coming back clear!
Posted Sun, 15 Dec 2013 in Abdominal Pain
Answered by Dr. Sree Gouri SR 3 hours later
Brief Answer: Drugs, elevated prolactin levels, stimulation Detailed Answer: Hi, Thanks for the query. The possible causes for your breast discharge are: - Side effects of drugs like antihypertensives, tranquilizers, antacids or antidepressants etc. Antihistamines rarely can cause galactorrhea as a side effect. - In case of elevated prolactin levels like in prolactinomas or in hypothyroidism etc. - Excessive nipple manipulation due to skin rash or friction due to cloths etc. For more details : So, once consult general surgeon get examined and discuss these possibilities. With his advice you can go for investigations like thyroid profile, prolactin levels estimation etc. Then according the possible cause, treatment can be planned.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor